# SDR DALA2018041202383

- Difficulty date: April 11, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 45,073 hours, 28,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK,  FOUND OVERWING EMERGENCY EXIT EXTERNAL LIGHTS INOPERATIVE.   REPLACED THE POWER SUPPLY B5-125 IAW AMM 33-51-03. LIGHTS OPS CHECKED NORMAL. OK FOR SERVICE.
